X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3961) 3961
Publication (188) 188
Book Review (73) 73
Book Chapter (57) 57
Newsletter (23) 23
Magazine Article (15) 15
Book / eBook (8) 8
Dissertation (5) 5
Journal / eJournal (5) 5
Web Resource (5) 5
Conference Proceeding (2) 2
Data Set (2) 2
Newspaper Article (1) 1
Reference (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
toxic epidermal necrolysis (3622) 3622
humans (2104) 2104
stevens-johnson syndrome (1339) 1339
index medicus (1333) 1333
female (997) 997
stevens-johnson-syndrome (985) 985
male (929) 929
dermatology (861) 861
adult (707) 707
middle aged (657) 657
erythema multiforme (517) 517
stevens-johnson syndrome - etiology (486) 486
aged (476) 476
risk factors (410) 410
pharmacology & pharmacy (408) 408
allergy (392) 392
drugs (385) 385
skin (367) 367
immunology (354) 354
child (345) 345
complications and side effects (335) 335
carbamazepine (318) 318
adolescent (309) 309
diagnosis (300) 300
stevens-johnson syndrome - diagnosis (292) 292
risk (289) 289
anticonvulsants - adverse effects (273) 273
care and treatment (261) 261
medicine, general & internal (261) 261
hypersensitivity (254) 254
mortality (232) 232
stevens-johnson syndrome - pathology (232) 232
toxic-epidermal-necrolysis, drug-induced (226) 226
medicine & public health (225) 225
retrospective studies (218) 218
management (214) 214
aged, 80 and over (209) 209
children (208) 208
stevens-johnson syndrome - drug therapy (204) 204
drug therapy (198) 198
stevens-johnson syndrome - chemically induced (198) 198
young adult (198) 198
therapy (196) 196
stevens-johnson syndrome - therapy (190) 190
intravenous immunoglobulin (186) 186
diagnosis, differential (184) 184
pediatrics (184) 184
allopurinol (183) 183
case studies (182) 182
research (181) 181
drug eruptions - etiology (180) 180
treatment outcome (175) 175
side effects (173) 173
child, preschool (170) 170
health aspects (167) 167
drug hypersensitivity (160) 160
patients (160) 160
stevens–johnson syndrome (153) 153
pharmacology/toxicology (152) 152
stevens-johnson syndrome - genetics (149) 149
stevens-johnson syndrome - complications (148) 148
histocompatibility antigens (140) 140
animals (139) 139
hla histocompatibility antigens (139) 139
severity of illness index (139) 139
skin - pathology (139) 139
analysis (138) 138
ophthalmology (137) 137
association (136) 136
pharmacogenetics (135) 135
skin diseases (134) 134
disease (133) 133
abridged index medicus (131) 131
carbamazepine - adverse effects (131) 131
anti-bacterial agents - adverse effects (130) 130
dosage and administration (129) 129
eosinophilia (128) 128
drug hypersensitivity - etiology (125) 125
hla-b-asterisk-1502 allele (124) 124
surgery (124) 124
adverse drug-reactions (121) 121
generalized exanthematous pustulosis (121) 121
immunoglobulins, intravenous - therapeutic use (120) 120
clinical neurology (119) 119
drug hypersensitivity - diagnosis (119) 119
drug allergy (116) 116
drug hypersensitivity - immunology (116) 116
hypersensitivity reactions (116) 116
lamotrigine (115) 115
cutaneous reactions (114) 114
hla-b antigens - genetics (114) 114
stevens-johnson syndrome - immunology (114) 114
corticosteroids (113) 113
alleles (112) 112
t-cells (112) 112
cutaneous adverse-reactions (111) 111
drug eruptions - diagnosis (110) 110
allergic reaction (109) 109
case report (109) 109
allopurinol - adverse effects (107) 107
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3535) 3535
French (158) 158
German (106) 106
Spanish (76) 76
Japanese (50) 50
Korean (46) 46
Turkish (32) 32
Polish (17) 17
Portuguese (11) 11
Czech (10) 10
Italian (8) 8
Russian (4) 4
Danish (3) 3
Dutch (3) 3
Chinese (2) 2
Slovak (2) 2
Arabic (1) 1
Hungarian (1) 1
Persian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Sparfloxacin induced toxic epidermal necrolysis, 12/2003
Toxic epidermal necrolysis (TEN) is a life-threatening cutaneous adverse drug reaction. TEN is known to occur with the fluoroquinolone class of antibiotics,... 
Adverse drug reaction, Fluoroquinolones, Sparfloxacin, Toxic epidermal necrolysis
Journal
Orphanet Journal of Rare Diseases, ISSN 1750-1172, 2010, Volume 5, Issue 1, pp. 39 - 39
Journal Article
Simultaneous occurrence of toxic epidermal necrolysis and neuroleptic malignant syndrome, 12/2005
Toxic epidermal necrolysis (TEN) is an acute life-threatening blistering disease characterized by involvement of the skin, multiple mucous membranes and... 
Toxic epidermal necrolysis, Neuroleptic malignant syndrome
Journal
American Journal of Emergency Medicine, ISSN 0735-6757, 05/2018, Volume 36, Issue 5, pp. 887 - 889
A 45-year-old male presented with worsening rash involving his entire body three days after taking 15 mg of ivermectin which was prescribed in the emergency... 
Toxic epidermal necrolysis | Adverse effect | Ivermectin | EMERGENCY MEDICINE | Algorithms | Funding | Mortality | Conflicts of interest | Skin | Patients | Emergency medical services
Journal Article
International Journal of Molecular Sciences, ISSN 1661-6596, 12/2016, Volume 17, Issue 12, pp. 2135 - 2135
Journal Article
Journal of the American Academy of Dermatology, ISSN 0190-9622, 2013, Volume 69, Issue 2, pp. 187.e1 - 187.e16
Toxic epidermal necrolysis (TEN) is a life-threatening, typically drug-induced, mucocutaneous disease. TEN has a high mortality rate, making early diagnosis... 
cyclosporine | penicillin | Stevens-Johnson syndrome | drug eruption | biologics | plasmapheresis | granulysin | systemic steroids | intravenous immunoglobulin | erythema multiforme | toxic epidermal necrolysis | ERYTHEMA MULTIFORME MAJUS | SCALDED-SKIN SYNDROME | MORTALITY-RATE | COLONY-STIMULATING FACTOR | IGA BULLOUS DERMATOSIS | DOSE INTRAVENOUS IMMUNOGLOBULINS | DERMATOLOGY | SCORTEN | STEM-CELL TRANSPLANTATION | RETROSPECTIVE ANALYSIS | STEVENS-JOHNSON-SYNDROME | Graft vs Host Disease - therapy | Immunohistochemistry | Education, Medical, Continuing | Erythema Multiforme - diagnosis | Humans | Stevens-Johnson Syndrome - prevention & control | Male | Stevens-Johnson Syndrome - mortality | Graft vs Host Disease - mortality | Stevens-Johnson Syndrome - therapy | Female | Graft vs Host Disease - diagnosis | Severity of Illness Index | Diagnosis, Differential | Risk Assessment | Staphylococcal Skin Infections - therapy | Erythema Multiforme - mortality | Disease Progression | Stevens-Johnson Syndrome - diagnosis | Erythema Multiforme - therapy | Acute Generalized Exanthematous Pustulosis - diagnosis | Acute Generalized Exanthematous Pustulosis - therapy | Acute Generalized Exanthematous Pustulosis - mortality | Primary Prevention - methods | Survival Analysis | Staphylococcal Skin Infections - mortality | Biopsy, Needle | Early Diagnosis | Staphylococcal Skin Infections - diagnosis | Index Medicus
Journal Article
Drug Safety, ISSN 0114-5916, 03/2010, Volume 33, Issue 3, pp. 189 - 212
Drug-induced toxic epidermal necrolysis (TEN), also known as Lyell's syndrome, is a life-threatening drug reaction characterized by extensive destruction of... 
Immunoglobulins, general | Stevens-Johnson-syndrome | Toxic-epidermal-necrolysis, drug-induced | Adverse-drug-reactions | Acetylcysteine, general | Ciclosporin, general | Toxic-epidermal-necrolysis, treatment | Skin-disorders, drug-induced | Corticosteroids, general | Infliximab, general | Medicine & Public Health | Drug Safety and Pharmacovigilance | Pharmacology/Toxicology | GENERALIZED EXANTHEMATOUS PUSTULOSIS | SYSTEMIC-LUPUS-ERYTHEMATOSUS | NECROSIS-FACTOR-ALPHA | DOSE INTRAVENOUS IMMUNOGLOBULINS | HUMAN-IMMUNODEFICIENCY-VIRUS | LYMPHOCYTE-TRANSFORMATION TEST | PUBLIC, ENVIRONMENTAL & OCCUPATIONAL HEALTH | BONE-MARROW TRANSPLANTATION | PHARMACOLOGY & PHARMACY | TOXICOLOGY | GLUTATHIONE-S-TRANSFERASE | MYCOPLASMA-PNEUMONIAE INFECTION | STEVENS-JOHNSON-SYNDROME | Epidermis - pathology | Apoptosis - drug effects | Lymphocyte Activation | Humans | Stevens-Johnson Syndrome - physiopathology | Erythema Multiforme - etiology | Tumor Necrosis Factor-alpha - toxicity | Keratinocytes - pathology | Keratinocytes - drug effects | Necrosis - etiology | Stevens-Johnson Syndrome - therapy | Acetylcysteine - toxicity | Immunoglobulins, Intravenous | Skin - drug effects | Skin - pathology | Drug Eruptions | Toxic epidermal necrolysis | Research | Drug therapy | Tumor necrosis factor | Health aspects | Risk factors | Index Medicus
Journal Article
Journal of the American Academy of Dermatology, ISSN 0190-9622, 2013, Volume 69, Issue 2, pp. 173.e1 - 173.e13
Toxic epidermal necrolysis is a life-threatening, typically drug-induced mucocutaneous disease. It is clinically characterized as a widespread sloughing of the... 
Dermatology | apoptosis | granulysin | drug eruption | Stevens–Johnson syndrome | erythema multiforme | toxic epidermal necrolysis | Nitric oxide | Skin
Journal Article